Advice Please

I came of the pill 2 weeks ago and my last AF finished a week ago. The last two days I have had mild AF pain and spot bleeding. I have had UPSI between these times. Could I already be PG or is it my body's way to adjusing to not being on the pill. Any advice would be welcome as this is the 1st time I have TTC, so I am very new to it all!!

TY image

Posts

  • Hiya, I'd say it's unlikely you're preg quite so quickly but your cramps might be ovulation cramps so you should get bd'ing! It does sometimes take a while to get the pill out of your system so I wouldn't worry about it too much yet. good luck! x
  • TY both for your replies. I am not too concerned or getting my hopes up, but I actually do usually get ovulation cramps usually so I guess it could be that. I guess I will wait and see what happens and carry on having upsi as much as poss!! To be honest if I am already PG I would be gobsmacked as I don't think it will happen that quick!! TY for your different opinions / options though!
  • Hi immense. I've just come off the pill as well. Have had various cramps and aches, which I originally thought were ov. But have gone today on cd27. Just waiting for af!! x
  • Thanks Mithical. I have decided that it is probably just my body playing around due to coming off the pill - unless I am going to OV on CD11!! I hope not!! Mind you if I have shorter cycles I guess I have more chance of getting PG!!
  • I usually ov on day 12 so dont count it out. I'd get bding if I were you, just in case. Good luck!x
  • I agree with hjanea, you could be ov! Bd Bd Bd! Good luck. Lots of baby dust being sent your way! x
  • TY guys for being so helpful!:lol:
Sign In or Register to comment.